Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5058
Title: Selezioni continue ed equazioni differenziali multivoche
Continuous selections and multivalued differential equations
Authors: Cardinali, Tiziana
Fiacca, Antonella
Issue Date: 1985
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Tiziana Cardinali, Antonella Fiacca, “Selezioni continue ed equazioni differenziali multivoche”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 17 (1985), pp. 87-99.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
17 (1985)
Abstract: 
Si dimostra l'esistenza di soluzioni per il problema x' $\epsilon$
F(t,x), x(0) =0, ove F è una multifunzione a valori nei sottoinsiemi
compatti, non vuoti, di un sottospazio X$\subseteq\mathbf{R^{\textrm{n}}}$,
localmente compatto. Il risultato ottenuto contiene strettamente i
teoremi di esistenza conseguiti in $\left[4\right]$ e $\left[5\right]$e
ne estende altri.

The existence of solutions for the problem x' $\epsilon$ F(t,x),
x(0) =0, where F is a multivalued mapping taking as its values nonempty
compact subsets in a locally compact subspace X$\subseteq\mathbf{R^{\textrm{n}}}$,
is proved. The main result contains strictly some existence theorems
($\left[4\right]$ e $\left[5\right]$).
Type: Article
URI: http://hdl.handle.net/10077/5058
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.17 (1985)

Files in This Item:
File Description SizeFormat
CardinaliFiaccaRendMat17.pdf817.77 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

766
checked on Jul 31, 2021

Download(s)

293
checked on Jul 31, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.